MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX20018UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the procedure an attempt was made to use one resolute onyx rx coronary drug eluting stent to treat a moderately tortuous and calcified lesion in the distal lad with 75% stenosis.The device was inspected with no issues noted.Negative prep was not performed.The lesion was not pre-dilated.The device did not pass through a previously-deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that stent dislodgement occurred after removal from the patient.After a failed delivery, the stent dislodged from the balloon at the touhy.No patient injury was reported.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key10263345
Report Number9612164-2020-02549
Device Sequence Number972154
Product Code NIQ
UDI-Device Identifier00643169556652
UDI-Public00643169556652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Model NumberRONYX20018UX
Device Catalogue NumberRONYX20018UX
Device Lot Number0009163769
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1